Archived

This topic is now archived and is closed to further replies.

bizz

Possible Side Effects Of Spiro--Weight Gain, Depression, Muscle Pain? Am I Alone? (Read On Please)

32 posts in this topic

thanks for the replies everyone. i went to the endo and he is wanting me to start on 25 mg, but it just seems like everyone else on here says you need atleast 50 to see good results.

Share this post


Link to post
Share on other sites

I don't think that's necessarily true...I remember reading a couple logs from people who had success with 25 mg/day, but of course I can't find them now!

And lots of people have success from taking Yaz, which, as I understand it, has the equivalent of 25 mg spiro a day in it.

Good luck!

Share this post


Link to post
Share on other sites

Spiro doesn’t have a weight gain side effect at least not the majority but other symptoms will not last long because your body will need to get accustomed to it.

But on Spiro you may suffer fatigue, peeing more frequently, weight loss.

So you might be suffering from weight gain because may be you are not exercising more? Eating calorie rich food perhaps? Well just get a knowledge of how to gain weight and check the list of foods that are high in calories and try to eat less of those and see if your weight gain will stop then it wasn't Spiro.

Share this post


Link to post
Share on other sites

I'm in the middle of my 1st week on 75mg-s and since last evening, I am experiencing sharp/burning muscle pain on the right side of my spine... I have no idea if Spiro is causing tbis?

Share this post


Link to post
Share on other sites

sounds like pcos to me. They could give you metformin. Its a huge success. Weight loss, reduced hair on face/body. Acne is good when i dont eat sugar on it. something about glucophage and sugar, its a big no no! BCP's and spiro can also help in addition.

Share this post


Link to post
Share on other sites

i started on 25mg then 50mg and am now at 75mg and will go to 100mg later on this week. i have found the 50mg to do absolutely nothing for me so i am hoping 100mg will help with the cysts. i keep getting them so i know its not working yet.

Share this post


Link to post
Share on other sites

Bizz~

Have you made any progress with your medications? I am in a similar situation and have been taking Spiro and an anti-depressant together for the last 2 years. I feel that the Spiro works a bit, but I still have frequent breakouts. I tried to off of it and had terrible breakouts in response. I recently was diagnosed with PCOS. I think the Spiro may not have been working as it should have because I do not have the proper levels of estrogen and progesterone. You should definitely get tested to see what your hormones are doing. I am currently using an estrogen patch to try and 50 mg of Spiro to see if that helps. I think for many women, especially those with PCOS, Spiro is only half the answer. Spiro helps lower androgen levels, but the female hormones need to be increased as well. For you, I would explore BCP or other hormonal supplementation.

I tried taking 75- 100 mg of Spiro for awhile and found it made me lethargic and depressed. Try taking a lower dose and see if that helps.

Share this post


Link to post
Share on other sites